Harmonic and superharmonic majorants on the disk

Alexander Borichev, Artur Nicolau, Pascal J. Thomas

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

A proof is given to show that a positive function on the unit disk admits a harmonic majorant if and only if it has a certain explicit upper envelope that admits a superharmonic majorant. The (logarithmic) Lipschitz regularity of this superharmonic majorant is discussed. © 2006 London Mathematical Society.
Original languageEnglish
Pages (from-to)250-260
JournalBulletin of the London Mathematical Society
Volume38
Issue number2
DOIs
Publication statusPublished - 1 Jan 2006

Fingerprint Dive into the research topics of 'Harmonic and superharmonic majorants on the disk'. Together they form a unique fingerprint.

Cite this